# SDR 99UAL900643

- Difficulty date: December 12, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Aircraft time: 60,085 hours, 34,475 cycles
- Engine: Pwa JT8D15
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR NR 2 RIGHT HAND SLIDE PACKAGE DEPLOYMENT CABLE SEVERED.  *S/D*  LATCH CABLE WAS FOUND FRAYED, NOT SEVERED.  REPLACED SLIDE ASSY PER MAINTENANCE MANUAL.
